Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19777
Title: Optimum estimators for the Weibull distribution of censored data: Singly-censored tests
Authors: Montanari, GC
Mazzanti, G
Cacciari, M
Fothergill, JC
First Published: 1997
Citation: IEEE TRANSACTIONS ON DIELECTRICS AND ELECTRICAL INSULATION, 1997, 4 (4), pp. 462-469
DOI Link: 10.1109/94.625364
ISSN: 1070-9878
Links: http://hdl.handle.net/2381/19777
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.